# SDR N6WA20200824003

- Difficulty date: August 20, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Make and model: Cndair CL600*
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: CC67012600401
- Part serial: 10059
- Condition: Damaged
- Location: Rt Wing
- Part time: 37,708 hours, 27,133 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD SLAT WAS DAMAGED DURING MAINTENANCE AND REPAIRED IAW STS EA70-2020-141.
